# SDR CALA2023063002095

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 50,349 hours, 17,552 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5310113
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN FLOORBOARD PANEL 221YCF HAS DELAMINATION REF HAECO GSO NR 9282462 REPAIRED DELAMINATION ON MAIN CABIN FLOOR PANEL 221YCF IAW B737- 800 SRM 53-00-50-1A-1 AND SRM 53-00-50-2R-1, REF HAECO GSO MECH V934167 / INSP QC357
